# SDR AALA201801239013

- Difficulty date: January 22, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 52,314 hours, 22,969 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN THE COCKPIT DURING PRE-FLIGHT. AVOINICS BLOWER FAN LOUD VIBRATION PROIR TO FUMES.
